# SDR SWIA20231023821

- Difficulty date: August 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUCK SCREW IN A DAMAGED DOME NUT ON PANEL 195BB (CAMP# 27055473)   (C-CHECK RO 10/21/2023)   REMOVED AND INSTALLED 1 EA NEW DOME NUT AT FUSELAGE SKIN USED FOR ATTACHING PANEL 195BB PER CRJ 200 SRM 51-42-06COMPLIED WITH STEPS 1 TO 4 OF MHIRJ REO 601R-53-61-8073 REV -- DATE 2023-08-26. INSTALLED FASTENERS WITH INTERFERENCE FIT AND WET. COMPLIED WITH ALL OTHER REQUIREMENTS FOR PLATE INSTALLATION. TUC6226 CAL DUE 31MAR24 ,LEAK CHECK GOOD,COMPLIED WITH 51-900-1003-SKY. WEIGHT CHANGE NEGLIGABLE.
